# SDR UPS03841604

- Difficulty date: October 16, 2003
- Submitted: December 3, 2003
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- Aircraft time: 60,881 hours, 21,637 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3,  AIR CONDITIONING ACCY COMPARTMENT AT STA 46 RBL 44.  FLOORBEAM MISSING TWO FASTENERS.  UPON INSP OF MISSING FAST FOUND FLOORBEAM TO BE CORRODED,  REMOVED CORRODED IAW DC8 SRM 51-1-8 OUT OF LIMITS IAW DC8 SRM 53-2-0, REMOVED FLOORBOARD AN D 2 EA FLOOR SUPPORT ANGLES. FABBED TEE CAP REPAIR ANGLE IAW TR 53-152 AND FLR  SUPPORT ANGLE IAW DAC DWG 4774654. ALODINED, PRIMED AND INSTALLED IAW DC8 SRM 51-1-8, 51-1-20D, 51-3-0, AND TR 53-152 FIG 1H.
